# SDR UPS97222137

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 497868
- Condition: Cracked
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING NRC 497868 FOUND RBL 45 LONGITUDINAL BEAM LOWER CHORD CRACKED IN RADIUS STA 745 WL 204.  REPLACED LONG BEAM LOWER CHORD AT RBL 45 STA 745 IAW SRM 51-10-1, 51-10-2, 51-30-2 AND BOEING DRAWING 65-34144.
